BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the boundedness of operators in L^p and Triebel-Lisorkin spaces

Participants in the publication
J. BOTO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
JOURNAL OF FUNCTION SPACES AND APPLICATIONS

Publication Identifiers
ISSN - 0972-6802

Volume
6
Number
2

Starting page
177
Last page
186


Export

APA
J. BOTO, (2008). On the boundedness of operators in L^p and Triebel-Lisorkin spaces. JOURNAL OF FUNCTION SPACES AND APPLICATIONS, 6, 177-186. ISSN 0972-6802. eISSN .

IEEE
J. BOTO, "On the boundedness of operators in L^p and Triebel-Lisorkin spaces" in JOURNAL OF FUNCTION SPACES AND APPLICATIONS, vol. 6, pp. 177-186, 2008.

BIBTEX
@article{21984, author = {J. BOTO}, title = {On the boundedness of operators in L^p and Triebel-Lisorkin spaces}, journal = {JOURNAL OF FUNCTION SPACES AND APPLICATIONS}, year = 2008, pages = {177-186}, volume = 6 }